MathSciNet Relay Station
MathSciNet bibliographic data
MR427273 12A75 (14G25)
Lang, S.; Trotter, H. Primitive points on elliptic curves. Bull. Amer. Math. Soc. 83 (1977), no. 2, 289–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement